# SDR BAQA091615

- Difficulty date: December 11, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N915ME
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6417
- Aircraft time: 7,186 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: P94C16606
- Part serial: 21465
- Condition: Inoperative
- Location: Fuel Boost
- Part time: 1,044 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL BOOST PUMP INOPERATIVE.  REPLACED WITH SERVICEABLE UNIT.     01/08/2004
